# SDR CA050303004

- Difficulty date: January 5, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,052 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF PILOT SELECTED FLAPS TO ZERO DEGREE. FLAPS DID NOT RESPOND AND FLAP WARNING ON CAWS ILLUMINATED.  PILOT TRIED RESET BUT NO RESPONSE.  PILOT RETURNED TO AIRPORT WITH 15 DEGREES FLAP.  MAINTENANCE RESET FLAP COMPUTER AND LUBRICATED FLAP ACTUATORS.  FUNCTION CHECK CARRIED OUT AND FOUND SERVICEABLE. AIRCRAFT RETURNED TO SERVICE. UNABLE TO DETERMINE CAUSE OF FAILURE.
